# SDR GTIA2018060102679

- Difficulty date: June 1, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 37,586 hours, 20,482 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Malfunctioned
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE DOES NOT LIGHT UP GREEN LIGHT WHEN IN USE.  R & R THE MEGAPHONE.
